On curves kinematically related to a given curve
Poritsky, H.
Bull. Amer. Math. Soc., Tome 29 (1923) no. 10, p. 71-78 / Harvested from Project Euclid
Publié le : 1923-02-15
Classification: 
@article{1183485382,
     author = {Poritsky, H.},
     title = {On curves kinematically related to a given curve},
     journal = {Bull. Amer. Math. Soc.},
     volume = {29},
     number = {10},
     year = {1923},
     pages = { 71-78},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183485382}
}
Poritsky, H. On curves kinematically related to a given curve. Bull. Amer. Math. Soc., Tome 29 (1923) no. 10, pp.  71-78. http://gdmltest.u-ga.fr/item/1183485382/